Pointwise error estimates for a class of elliptic quasi-variational inequalities with nonlinear source terms

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

In this paper we derive L-error estimates of a piecewise linear approximation method for a class of elliptic quasi-variational inequalities (QVIs) with nonlinear source terms. Our approach stands on a discrete L-stability property with respect to the right-hand side in linear elliptic (QVIs).

Original languageEnglish
Pages (from-to)129-138
Number of pages10
JournalApplied Mathematics and Computation
Volume161
Issue number1
DOIs
Publication statusPublished - Feb 4 2005

    Fingerprint

Keywords

  • Discrete stability
  • Error estimates
  • Finite elements
  • Fixed point
  • Quasi-variational inequalities
  • Variational inequalities

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis

Cite this